# SDR FDEA202410031414

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 56,140 hours, 8,885 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, ACFT WOULD NOT PRESSURIZE.  THE  FWD OUTFLOW VALVE ON MEL.  THE REMAINING AFT OUTFLOW VALVE INDICATED CLOSED ON DEPART BUT  WOULD NOT ALLOW ACFT TO PRESSURIZE.  AIR RETURN OMDWB. ON ARRIVAL VERIFIED FWD OUTFLOW VALVE WAS STILL AT 7% OPEN. STATUS MESSAGE PRESENT. RESET ALL LT ASCPC BREAKERS & TESTED LT & RT ASCPC SYS.  BOTH PASSED. VERIFIED MANUAL  CONTROL OF FWD & AFT OUTFLOW VALVES, WHICH FULLY OPEN & CLOSE WHEN COMMANDED.  PRECAUTIONARY RESET OF ELMS  P110 & P210 CHANNELS.  PRIOR TO DEPARTING DWC, 2X GPU S DROPPED OFF POWER CAUSING  RIGHT ISOLATION BUS TO SHED & CAUSING THE  ORIGINAL FWD OUTFLOW VALVE STATUS MESSAGE. THIS HAS  HAPPENED PREVIOUSLY AT DWC. MEL CLOSED & PLACARD REMOVED.
